| Catalog Number |
20452 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Consumer reported inconsistent results.No confirmatory testing provided.
Additional Manufacturer Narrative
Investigation conclusion: a review of the dhr found that the lot met all release criteria.A review of complaint history did not identify any adverse trends for the reported issue for this lot.Root cause: unable to determine.Source: phone call.